Open Access
Math. Model. Nat. Phenom.
Volume 17, 2022
Article Number 21
Number of page(s) 37
Published online 11 July 2022
  1. Y. Achdou, S. Oudet and N. Tchou, Effective transmission conditions for Hamilton-Jacobi equations defined on two domains separated by an oscillatory interface. J. Math. Pures Appl. 106 (2016) 1091–1121. [CrossRef] [MathSciNet] [Google Scholar]
  2. O. Alvarez and A. Tourin, Viscosity solutions of nonlinear integro-differential equations. Annales de l'Institut Henri Poincaré. Analyse non linéaire 13 (1996) 293–317. [CrossRef] [MathSciNet] [Google Scholar]
  3. A. Aw, A. Klar, M. Rascle and T. Materne, Derivation of continuum traffic flow models from microscopic follow-the-leader models. SIAM J. Non Appl. Math. 63 (2002) 259–278. [CrossRef] [Google Scholar]
  4. G. Barles, Interior gradient bounds for the mean curvature equation by viscosity solutions methods. Differ. Integr. Equ. 4 (1991) 263–275. [Google Scholar]
  5. G. Barles, An introduction to the theory of viscosity solutions for first-order Hamilton—Jacobi equations and applications, in Hamilton-Jacobi equations: approximations, numerical analysis and applications. Springer (2013) 49—109. [CrossRef] [Google Scholar]
  6. G. Barles, A. Briani, E. Chasseigne and C. Imbert, Flux-limited and classical viscosity solutions for regional control problems. ESAIM: COCV 24 (2018) 1881–1906. [CrossRef] [EDP Sciences] [Google Scholar]
  7. N. Bellomo and C. Dogbe, On the modelling crowd dynamics from scaling to hyperbolic macroscopic models. Math. Models Methods Appl. Sci. 18 (2008) 1317–1345. [CrossRef] [MathSciNet] [Google Scholar]
  8. C. Chalons, P. Goatin and N. Seguin, General constrained conservation laws. Application to pedestrian flow modeling. Netw. Heterogen. Media 8 (2013) 433. [CrossRef] [Google Scholar]
  9. R.M. Colombo and M.D. Rosini, Pedestrian flows and non-classical shocks. Math. Methods Appl. Sci. 28 (2005) 1553–1567. [Google Scholar]
  10. M.G. Crandall, H. Ishii and P.-L. Lions, User’s guide to viscosity solutions of second order partial differential equations. Bull. Am. Math. Soc. 27 (1992) 1–67. [CrossRef] [Google Scholar]
  11. M.G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations. Trans. Am. Math. Soc. 277 (1983) 1—42. [CrossRef] [Google Scholar]
  12. M. Di Francesco, S. Fagioli, M.D. Rosini and G. Russo, Follow-the-leader approximations of macroscopic models for vehicular and pedestrian flows, in Vol. 1 of Active Particles. Springer (2017) 333—378. [CrossRef] [Google Scholar]
  13. M. Di Francesco and M.D. Rosini, Rigorous derivation of nonlinear scalar conservation laws from follow-the-leader type models via many particle limit. Arch. Ratl. Mech. Anal. 217 (2015) 831–871. [CrossRef] [Google Scholar]
  14. L.C. Evans, The perturbed test function method for viscosity solutions of nonlinear PDE. Proc. Roy. Soc. Edinburgh Sect. A 111 (1989) 359–375. [CrossRef] [MathSciNet] [Google Scholar]
  15. N. Forcadel, C. Imbert and R. Monneau, Homogenization of some particle systems with two-body interactions and of the dislocation dynamics. Discr. Continu. Dyn. Syst. Ser. A 23 (2009) 785. [CrossRef] [Google Scholar]
  16. N. Forcadel, C. Imbert and R. Monneau, Homogenization of accelerated Frenkel-Kontorova models with n types of particles. Trans. Am. Math. Soc. 364 (2012) 6187–6227. [Google Scholar]
  17. N. Forcadel and W. Salazar, Homogenization of a discrete model for a bifurcation and application to traffic flow. J. Mathéematiques Pures Appl. 136 (2020) 356–414. [CrossRef] [Google Scholar]
  18. N. Forcadel, W. Salazar and M. Zaydan, Homogenization of second order discrete model with local perturbation and application to traffic flow. Discr. Continu. Dyn. Syst. Ser. A 37 (2017) 1437–1487. [CrossRef] [Google Scholar]
  19. N. Forcadel, W. Salazar and M. Zaydan, Specified homogenization of a discrete traffic model leading to an effective junction condition. Commun. Pure Appl. Anal. 17 (2018) 2173. [CrossRef] [MathSciNet] [Google Scholar]
  20. G. Galise, C. Imbert and R. Monneau, A junction condition by specified homogenization and application to traffic lights. Anal. PDE 8 (2015) 1891–1929. [CrossRef] [MathSciNet] [Google Scholar]
  21. D.C. Gazis, R. Herman and R.W. Rothery, Nonlinear follow-the-leader models of traffic flow. Oper. Res. 9 (1961) 545–567. [CrossRef] [Google Scholar]
  22. D. Helbing, From microscopic to macroscopic traffic models, in A perspective look at nonlinear media. Springer (1998) 122—139. [CrossRef] [Google Scholar]
  23. D. Helbing and P. Molnar, Social force model for pedestrian dynamics. Phys. Rev. E 51 (1995) 4282. [Google Scholar]
  24. D. Helbing and B. Tilch, Generalized force model of traffic dynamics. Phys. Rev. E 58 (1998) 133. [CrossRef] [Google Scholar]
  25. S. Hoogendoorn and P.H.L. Bovy, Simulation of pedestrian flows by optimal control and differential games. Opt. Control Appl. Methods 24 (2003) 153—172. [CrossRef] [Google Scholar]
  26. R.L. Hughes, The flow of human crowds. Annu. Rev. Fluid Mech. 35 (2003) 169–182. [CrossRef] [Google Scholar]
  27. C. Imbert, A non-local regularization of first order Hamilton—Jacobi equations. J. Differ. Equ. 211 (2005) 218–246. [CrossRef] [Google Scholar]
  28. C. Imbert and R. Monneau, Flux-limited solutions for quasi-convex Hamilton-Jacobi equations on networks, in vol. 50 of Annales Scientifiques de l'Ecole Normale Supérieure (2017) 357—414. [CrossRef] [MathSciNet] [Google Scholar]
  29. C. Imbert, R. Monneau and H. Zidani, A Hamilton-Jacobi approach to junction problems and application to traffic flows. ESAIM: COCV 19 (2013) 129–166. [CrossRef] [EDP Sciences] [Google Scholar]
  30. J.-P. Lebacque and M.M. Khoshyaran, Modelling vehicular traffic flow on networks using macroscopic models. Finite volumes for complex applications II (1999) 551—558. [Google Scholar]
  31. M.J. Lighthill and G.B. Whitham, On kinematic waves. II. A theory of traffic flow on long crowded roads, in Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, vol. 229, The Royal Society (1955) 317—345. [Google Scholar]
  32. P.-L. Lions, G. Papanicolaou and S.R. Varadhan, Homogenization of Hamilton-Jacobi equations (1986). [Google Scholar]
  33. P.-L. Lions and P.E. Souganidis, Well-posedness for multi-dimensional junction problems with Kirchoff-type conditions. Rendiconti Lincei-Matematica e Applicazioni 28 (2017) 807–816. [CrossRef] [MathSciNet] [Google Scholar]
  34. P.I. Richards, Shock waves on the highway. Oper. Res. 4 (1956) 42–51. [Google Scholar]
  35. M.D. Rosini, Microscopic and macroscopic models for vehicular and pedestrian flows, in Order, Disorder and Criticality: Advanced Problems of Phase Transition Theory. World Scientific (2020) 223–277. [Google Scholar]
  36. D. Slepčev, Approximation schemes for propagation of fronts with nonlocal velocities and Neumann boundary conditions. Nonlinear Anal.: Theory, Methods Appl. 52 (2003) 79–115. [CrossRef] [Google Scholar]
  37. A. Tordeux, G. Costeseque, M. Herty and A. Seyfried, From traffic and pedestrian follow-the-leader models with reaction time to first order convection-diffusion flow models. SIAM J. Appl. Math. 78 (2018) 63–79. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.